# SDR CA120704009

- Difficulty date: June 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777233LR
- Engine: Ge GE90110B1
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SUSPECT POSSIBLE NOSEWHEEL TIRE DAMAGE IAW ATC REPORT.  NOSE WHEEL INSPECTED, FOUND NORMAL. -IT`S NR 10 MAINWHEEL FOUND DAMAGE.  WHEELWELL AREA & SURROUNDING AREA INSPECTED NIL FAULT FOUND.  NR 10 MW LT MLG AFT INBD POSITION, CHANGED IAW AMM-32-45-01-400.
